# SDR ASOA04885

- Difficulty date: November 5, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 11,320 hours
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 100865
- Condition: Inoperative
- Location: Cabin
- Part time: 23 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE AFT EMERGENCY FLOOR LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHTS BATTERY PACK CHARGER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
